Dr. Dinh Thanh Trung

Head of Mathematics Department

Interested Fields: Mathematics



Journal papers

  1. Đinh Thành Trung, On the computation of Castelnuovo-Mumford regularity of the Rees algebra and of the fiber ring, Journal of Pure and Applied Algebra, Vol. 224 (2020), 402–410. (1/2020, ISI/Scopus, Q1 (SJR 1.27), Google Scholar).
  2. Maria Evelina Rossi, Đinh Thành Trung, Ngô Việt Trung, Castelnuovo–Mumford regularity and Ratliff–Rush closure, Journal of Algebra, Vol. 504, 568–586. (6/2018, ISI/Scopus, Q1 (SJR 1.187), Google Scholar).
  3. Đinh Thành Trung, Associated primes of the example of Brenner and Monsky, Communications in Algebra, Vol.  41 (1), 109–123. (01/2013, ISI/Scopus, Q3 (SJR: 0.841)Google Scholar).